Translator Disclaimer
1 February 2016 Correction to “L-norms of eigenfunctions for arithmetic hyperbolic 3-manifolds,” Duke Math. J. 77 (1995), 799–817
Shin-Ya Koyama
Duke Math. J. 165(2): 413-415 (1 February 2016). DOI: 10.1215/00127094-3481590
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 2 • 1 February 2016
Back to Top